advertisement
Question
Posted by: Anonymous | 2009/05/12

Leanor drops

Hi Doc I know you dont approve of weightloss pills and drops etc , but I have decided to take learnor drops cause I cant stop eating .Im also going to gym 3 times a week .

My question : does it interfere with the contraceptive ? Im using Nordette .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Anonymous
This is one of the reasons why I am opposed to the use of such diet pills. There is some evidence that using diet pills which contain ephedrine, may interfere with the use of the contraceptive pill. Please ask your chemist about this interaction before you cause a problem with your contraceptive programme.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement